ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

July 2008 , Volume 10 , Issue 1

Select all articles

Export/Reference:

Estimates of the wake for the 3D Oseen equations
Hyeong-Ohk Bae and Bum Ja Jin
2008, 10(1): 1-18 doi: 10.3934/dcdsb.2008.10.1 +[Abstract](923) +[PDF](229.7KB)
Shadowing for discrete approximations of abstract parabolic equations
Wolf-Jürgen Beyn and Sergey Piskarev
2008, 10(1): 19-42 doi: 10.3934/dcdsb.2008.10.19 +[Abstract](978) +[PDF](340.3KB)
On the stopping time of a bouncing ball
Anna Maria Cherubini, Giorgio Metafune and Francesco Paparella
2008, 10(1): 43-72 doi: 10.3934/dcdsb.2008.10.43 +[Abstract](1610) +[PDF](1879.9KB)
Travelling waves for a combustion model coupled with hyperbolic radiation moment models
Josephus Hulshof and Pascal Noble
2008, 10(1): 73-90 doi: 10.3934/dcdsb.2008.10.73 +[Abstract](1117) +[PDF](228.5KB)
Homogenization of the Maxwell's system for conducting media
Jiann-Sheng Jiang, Chi-Kun Lin and Chi-Hua Liu
2008, 10(1): 91-107 doi: 10.3934/dcdsb.2008.10.91 +[Abstract](937) +[PDF](199.1KB)
An investigation of the global properties of a two-dimensional competing species model
Patrick J. Johnson and Mark E. Burke
2008, 10(1): 109-128 doi: 10.3934/dcdsb.2008.10.109 +[Abstract](1002) +[PDF](560.5KB)
Resilience in stem cell renewal: development of the Agur--Daniel--Ginosar model
Oleg U. Kirnasovsky, Yuri Kogan and Zvia Agur
2008, 10(1): 129-148 doi: 10.3934/dcdsb.2008.10.129 +[Abstract](1071) +[PDF](242.7KB)
Stability of travelling waves with noncritical speeds for double degenerate Fisher-Type equations
Yi Li and Yaping Wu
2008, 10(1): 149-170 doi: 10.3934/dcdsb.2008.10.149 +[Abstract](981) +[PDF](293.3KB)
Multi-layer quasi-geostrophic equations of the ocean with delays
T. Tachim Medjo
2008, 10(1): 171-196 doi: 10.3934/dcdsb.2008.10.171 +[Abstract](946) +[PDF](288.7KB)
Boundary stabilization of a nonlinear shallow beam: theory and numerical approximation
Arnaud Münch and Ademir Fernando Pazoto
2008, 10(1): 197-219 doi: 10.3934/dcdsb.2008.10.197 +[Abstract](982) +[PDF](675.0KB)
Wide stencil finite difference schemes for the elliptic Monge-Ampère equation and functions of the eigenvalues of the Hessian
Adam M. Oberman
2008, 10(1): 221-238 doi: 10.3934/dcdsb.2008.10.221 +[Abstract](1599) +[PDF](2040.6KB)
A linearly implicit finite difference method for a Klein-Gordon-Schrödinger system modeling electron-ion plasma waves
Pavlos Xanthopoulos and Georgios E. Zouraris
2008, 10(1): 239-263 doi: 10.3934/dcdsb.2008.10.239 +[Abstract](921) +[PDF](1274.2KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]